# SDR KCSA101191

- Difficulty date: December 2, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 98,666 hours, 18,585 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR OPENING FWD EMERGENCY EXIT LIGHT INOP.
